Discussions that mention lortab

Addiction & Recovery board


[QUOTE=lori1226;3585574]he is taking 8 mg pills so his dose is 40mg...our MD says if you're feeling bad take more...good info..thanks
wow lori, all i can say is 40mg of sub is a huge huge dose. 98%of the opiate receptors are covered at 32mg. i saw a picture of brain scans at different sub doses. at 16mg most of the receptors were covered and the difference between 16mg and 32mg was very slight. 40mg would make most people very sick. nausea, vomiting, severe headaches, extreme fatigue, knodding off ,all occur at doses that are way too high. the "right" dose of sub is the lowest dose that stops withdrawls and cravings. but if you're taking too much, it can look like withdrawl symptoms. the first 2 weeks on suboxone i had severe migraines and had to switch to subutex and lower my dose, and all the headaches stopped. i was up to 80 10mg lortab a day, and all i needed at first was 16mg--probably could have started lower, because i felt fine after the first 8mg. i would seriously consider switching dr.s any dr. who says 40mg is ok, doesn't know what he's talking about!!!
all any dr. has to do is take a 8hr. on-line course to be certified to prescribe sub. i go to an addictionologist/psychiatrist--he NEVER starts anyone higher than 16mg and he is considered an expert in his field. if dr.s in my state get into trouble with drugs--he is the dr. that the dr.s go to.!! maybe that's why he is sooo dang expensive!! good luck--i hope this helps!!